# SDR QXEA2020062900197

- Difficulty date: June 28, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N648QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000789
- Aircraft time: 2,980 hours, 1,841 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Broken
- Location: Seat 3c
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX SEAT 3C BROKEN, IMPEDING EGRESS ROUTE FOR ROW 4CD. DEFERRED SEAT. ADJUSTED SEAT RECLINE CABLE AT SEAT 3C IAW E175 AMM 25-21-11-820-801-A. OPS CHECK GOOD. SEAT REMAINS UPRIGHT AND RECLINES PROPERLY. RETURNED TO SERVICE.
